# SDR CA120522017

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: C18117AA
- Condition: Malfunctioned
- Location: Autopilot Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB WITH AUTOPILOT ON, UNCOMMANDED PITCH CHANGES OF 3-4 DEGREES. AP SELECTED OFF AND PITCH CHANGES STOPPED.  MAINTENANCE REPLACED AUTOPILOT PITCH SERVO.
